# SDR 2002F00679

- Difficulty date: April 27, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND 1 AND .5 INCH CRACK AT RIGHT FORWARD FLOORBEAM UPPER CHORD, AT STATION 312 RBL 13.  (M)
